# SDR CA190615001

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 9,838 hours
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tube
- Part number: 17B23936
- Condition: Bent
- Location: Pushrod
- Part time: 823 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) C-XXXX WAS ON APPROACH INTO XXX WHEN THE AIRCRAFT ENGINE STARTED VIBRATING EXCESSIVELY. PILOT PROCEEDED TO LAND AIRCRAFT WITH NO ISSUES. UPON INSPECTION THE AME FOUND A BENT PUSH ROD TUBE & SHROUD AS A RESULT OF A STUCK EXHAUST VALVE. (TC# 20190615001)
